Skip to Main Content
Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911



A refined version of Grothendieck’s anabelian conjecture for hyperbolic curves over finite fields

Authors: Mohamed Saïdi and Akio Tamagawa
Journal: J. Algebraic Geom. 27 (2018), 383-448
Published electronically: March 29, 2018
MathSciNet review: 3803604
Full-text PDF

Abstract | References | Additional Information

Abstract: In this paper we prove a refined version of a theorem by Tamagawa and Mochizuki on isomorphisms between (tame) arithmetic fundamental groups of hyperbolic curves over finite fields, where one “ignores” the information provided by a “small” set of primes.

References [Enhancements On Off] (What's this?)


Additional Information

Mohamed Saïdi
Affiliation: College of Engineering, Mathematics, and Physical Sciences, University of Exeter, Harrison Building, North Park Road, Exeter EX4 4QF, United Kingdom

Akio Tamagawa
Affiliation: Research Institute for Mathematical Sciences, Kyoto University, Kyoto 606-8502, Japan
MR Author ID: 362316

Received by editor(s): November 19, 2014
Received by editor(s) in revised form: December 13, 2014
Published electronically: March 29, 2018
Article copyright: © Copyright 2018 University Press, Inc.